# SDR AALA20030384

- Difficulty date: March 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN TAILCONE AND SEATS ROWS 21-31 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY, CLEANED CONTACTS, AND REPLACED WIRE FROM SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
